# SDR 96ZZZX2147

- Difficulty date: May 2, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4778F
- Make and model: Cessna P206B
- Aircraft serial: P2060378
- System (JASC): 7120 · Engine Mount Section
- Part: Support
- Part number: 121343317
- Condition: Rivets Sheared
- Location: Eng Rt Mount
- Part time: 3,000 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE PROPELLER REMOVAL FOR OVERHAUL, DETERMINED 6 AN470 4-4 RIVETS COMPLETELY SHEARED OFF AND MISSING FROM RIGHT FRONT ENGINE SUPPORT AND CHANNEL ASSY, PN 1213433-14, AND SUPPORT, PN 1213433-17.  FURTHER INSPECTION REVEALED NO OTHER DAMAGE OR SHEARED RIVETS IN ANY OTHER OF THE 3 REMAINING MOUNTS.  THE ENGINE HAD BEEN OVERHAULED AT AN EARLIER DATE.  SUSPECT CAUSE:  TORQUE MAXIMUM PERFORMANCE TAKEOFF AND PROP VIBRATION.  SUBMITTER SUGGESTS CLOSER INSPECTION IN AREA.
